# SDR SWAA050429

- Difficulty date: February 15, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 63,338 hours, 61,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435335
- Part serial: 2307
- Condition: Delaminated
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP, DELAMINATED.  REMOVED AND REPLACED LT WING T/E AFT FLAP PER MM.
